Jump to content
CrazyBoards.org

First 5 mg of Abilify and I feel drunk!


Recommended Posts

  • 2 weeks later...

I've been feeling the same way on 5mg--drunk/stoned.

I've also been seeing things; not hallucinations per se, but seeing something move out of the corner of my eye. Is that normal?

I had the same experience on 40 mg of Geodon (sorry I'm not on the Abilify track). I felt really strange, saw shadows move in my peripheral vision, and would hear my dog walking around the house even though she was lying down right in front of me. I had to stop taking it after 3 weeks because the side effects were getting worse. My Pdoc doubled my Wellbutrin to 300 mg and said that if that doesn't help, he'll start me on Abilify.

Link to comment
Share on other sites

I've been feeling the same way on 5mg--drunk/stoned.

I've also been seeing things; not hallucinations per se, but seeing something move out of the corner of my eye. Is that normal?

This is not unusual. I've had this for periods on Paxil, Seroquel and Lamictal. It faded away after a few weeks to a few months. Try not to let it scare you. Do mention it to your pdoc.

best, a.m.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...